Classification of Bounded Travelling Wave Solutions of the General Burgers-Boussinesq Equation

Document Type : Original Scientific Paper


1 Department of Pure Mathematics, University of Kashan, Kashan, I. R. Iran

2 Department of Mathematical Sciences, Isfahan University of Technology, Isfahan, Iran, 84156-83111


By using bifurcation theory of planar dynamical systems, we classify all bounded travelling wave solutions of the general Burgers-Boussinesq equation, and we give their corresponding phase portraits. In different parametric regions, different types of trav- elling wave solutions such as solitary wave solutions, cusp solitary wave solutions, kink(anti kink) wave solutions and periodic wave solutions are simulated. Also in each parameter bifurcation sets, we obtain the exact explicit parametric representation of all travelling wave solutions.


Main Subjects

[1] P. F. Byrd and M. D. Fridman, Handbook of Elliptic Integrals for Engineers and Scientists, Springer–Verlag, New York-Heidelberg, 1971.
[2] En. G. Fan, Integrable Systems and Computer Algebra, Science Press, 2004.
[3] E. Fan, Soliton solutions for a generalized Hirota-Satsuma coupled KdV equation and a coupled MKdV equation, Phys. Lett. A 282 (2001) 18–22.
[4] D. Feng, J. Lu, J. Li and T. He, Bifurcation studies on travelling wave solutions for nonlinear intensity Klein-Gordon equation, Appl. Math. Comput. 189 (2007) 271–284.
[5] J. K. Hale and H. Kocak, Dynamics and Bifurcation, Springer–Verlag, New York, 1991.
[6] J. H. He, Application of homotopy perturbation method to nonlinear wave equations, Chaos, Solitons & Fractals 26 (2005) 695–700.
[7] R. Hirota, Exact solution of the Korteweg-de Vries equation for multiple collisions of solitons, Phys. Rev. Lett. 27 (1971) 1192–1194.
[8] J. Q. Hu, An algebraic method exactly solving two high–dimensional nonlinear evolution equations, Chaos, Solitons & Fractals 23 (2005) 391–398.
[9] B. Jiang, Y. Lu, J. Zhang and Q. Bi, Bifurcations and some new traveling wave solutions for the CH-γ equation, Appl. Math. Comput. 228 (2014) 220–233.
[10] M. Khalfallah, Exact traveling wave solutions of the Boussinesq–Burger equation, Math. Comput. Modelling 49 (2009) 666–671.
[11] J. B. Li and Y. S. Li, Bifurcations of travelling wave solutions for a two–component Camassa–Holm equation, Acta Math. Sin. (Engl. Ser.) 24 (2008) 1319–1330.
[12] Sh. Liu, Z. Fu, Sh. Liu and Q. Zhao, Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations, Phys. Lett. A 285 (2001) 69–74.
[13] S. Y. Lou and X. Y. Tang, Nonlinear Mathematical and Physical Methods, Science Press, 2006.
[14] R. M. Miura, Backlund Transformation, the Inverse Scattering Method, Solitons, and their Applications, Springer-Verlage, Berlin, 1976.
[15] A. S. A. Rady and M. Khalfallah, On soliton solutions for Boussinesq-Burgers equations, Commun. Nonlinear Sci. Numer. Simul. 15 (2010) 886–894.
[16] M. Wang, Exact solutions for a compound KdV-Burgers equation, Phys. Lett. A 213 (1996) 279–287.
[17] J. Weiss, M. Tabor and G. Carnevale, The painleve property for partial differential equations, J. Math. Phys. 24 (1983) 522-526.
[18] Ch. Yan, A simple transformation for nonlinear waves, Phys. Lett. A 224 (1996) 77–84.
[19] H. R. Z. Zangeneh, R. Kazemi and M. Mosaddeghi, Classification of bounded travelling wave solutions of the generalized Zakharov equation, Iran. J. Sci. Technol. Trans. A Sci. 38 (2014) 355–364.
[20] K. Zhang and J. Han, Bifurcations of traveling wave solutions for the (2 + 1)–dimensional generalized asymmetric Nizhnik-Novikov-Veselov equation, Appl.Math. Comput. 251 (2015) 108–117.